# SDR QXEA9800481

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N488US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11240
- System (JASC): 5755 · Spoilers
- Part: Link
- Condition: Worn
- Location: Lt Speed Brake
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BORE FOR UPPER BUSHING IN LEFTHAND SPEED BRAKE SUPPORT LINK IS STEP-WORN AND WILL REQUIRE REPAIR TO RE-BUSH.  BUSHING IS ALSO WORN OVERSIZE.  REPAIRED UPPER BUSHING BORE IAW HORIZON AIR EA 4-27-29, STEP 1 AND 3.
